Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on the growth of solutions of first order algebraic differential equations


Author: Sh. Strelitz
Journal: Proc. Amer. Math. Soc. 78 (1980), 509-513
MSC: Primary 34A20; Secondary 34C11
DOI: https://doi.org/10.1090/S0002-9939-1980-0556622-8
MathSciNet review: 556622
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two theorems on the growth of complex- and real-valued solutions of first order algebraic differential equations are proven.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A20, 34C11

Retrieve articles in all journals with MSC: 34A20, 34C11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0556622-8
Keywords: Algebraic differential equations, growth of solutions
Article copyright: © Copyright 1980 American Mathematical Society